# SDR AALA202211077024

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 25,725 hours, 10,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE SOFT LATCH RAISES UP ON LANDING / TAXI. FOUND LOWER FORWARD DOORSTOP MISSING SECURITY SPRING AND OUT OF ADJUSTMENT. PERFORMED STOP PIN ADJUSTMENT PER AMM 52-11-00-501. ALSO PERFORMED SATISFACTORY DOOR HANDLE TORQUE TEST PER AMM 52-11-00-700-804.
